Top answers from doctors based on your search:
Disclaimer

mirena orange discharge

A 20-year-old female asked:
Dr. Kirstie Cunningham
26 years experience Obstetrics and Gynecology
Breakthrough bleedin: The orange discharge is likely spotting from breakthrough bleeding on the Mirena (levonorgestrel). This can be corrected easily without removing the M ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
IUD check: Consider scheduling a visit with an Obgyn to check your IUD. Your doctor can do an examination and sonogram if needed. They can also test for infectio ... Read More
A 22-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Vaginal discharge: This sounds like an infection, perhaps an STD. Regardless of the causes, any new, abnormal or unexplained vaginal discharge or bleeding need professio ... Read More
A 37-year-old female asked:
Dr. Peter Baumann
Specializes in Obstetrics and Gynecology
Mirena (levonorgestrel): The purpose of the Mirena (levonorgestrel) iud is to minimize menstrual bleeding - in effect this becomes the brownish discharge that you describe. It ... Read More
1
1 thank
A female asked:
Dr. Stephen Pappachen
22 years experience Obstetrics and Gynecology
Adjustment changes: Most likely, the uterus/body is making minor adjustments related to the IUD. The Prostaglandins (pain mediators) associated with semen also add to an ... Read More
A 29-year-old female asked:
Dr. Adam Levy
Dr. Adam Levy answered
37 years experience Obstetrics and Gynecology
NO: Its normal to have mucous. not IUD fault. Light cycles and no cramping is also normal. Keep it in place. It is a wonderful method and very very safe. ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Wendy Askew
24 years experience Obstetrics and Gynecology
Not usually: It is a possible side effect. It doesn't happen commonly, but prolonged, irregular bleeding can be a side effect. If it is a new symptom, you may want ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Likely just bleeding: Many Mirena (levonorgestrel) users will have the wonderful side effect of not having periods but that does not mean it is abnormal if you have one. Th ... Read More
2
2 thanks
A 40-year-old female asked:
Dr. Que Chu
Dr. Que Chu answered
46 years experience General Practice
Mirena (levonorgestrel) side effects: Merina (levenorgestrel-releasing IUD) is indicated for intrauterine contraception up to 5 years. Your device has been there for 6 years. It also caus ... Read More
3
3 thanks
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Vaginal discharge: Vaginal discharge requires and exam for testing to determine the cause and treatment. Pelvic pain is a very complex topic with many possible causes. A ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month